Vladikavkazskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vladikavkaz. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vladikavkaz. Mat. Zh., 2020, Volume 22, Number 2, Pages 24–33 (Mi vmj721)  

Automorphisms of a distance regular graph with intersection array $\{48,35,9;1,7,40\}$

A. A. Makhneva, V. V. Bitkinab, A. K. Gutnovab

a N. N. Krasovskii Institute of Mathematics and Mechanics, 16 S. Kovalevskaja St., Ekaterinburg 620990, Russia
b North Ossetian State University, 44-46 Vatutin St., Vladikavkaz 362025, Russia

Abstract: If a distance-regular graph $\Gamma$ of diameter $3$ contains a maximal locally regular $1$-code perfect with respect to the last neighborhood, then $\Gamma$ has an intersection array $\{a(p+1),cp,a+1;1,c,ap\}$ or ${\{a(p+1),(a+1)p,c;1,c,ap\}}$, where $a=a_3$, $c=c_2$, $p=p^3_{33}$ (Jurisic and Vidali). In the first case, $\Gamma$ has an eigenvalue $\theta_2=-1$ and $\Gamma_3$ is a pseudo-geometric graph for $GQ(p+1,a)$. If $c=a-1=q$, $p=q-2$, then $\Gamma$ has an intersection array $\{q^2-1,q(q-2),q+2;1,q,(q+1)(q-2)\}$, $q>6$. The orders and subgraphs of fixed points of automorphisms of a hypothetical distance-regular graph with intersection array $\{48,35,9;1,7,40\}$ ($q=7$) are studied in the paper. Let $G=Aut (\Gamma)$ be an insoluble group acting transitively on the set of vertices of the graph $\Gamma$, $K=O_7(G)$, $\bar T$ be the socle of the group $\bar G=G/K$. Then $\bar T$ contains the only component $\bar L$, $\bar L$ that acts exactly on $K$, $\bar L\cong L_2(7),A_5,A_6,PSp_4(3)$ and for the full the inverse image of $L$ of the group $\bar L$ we have $L_a=K_a\times O_{7'}(L_a)$ and $|K|=7^3$ in the case of $\bar L\cong L_2(7)$, $|K|=7^4$ otherwise.

Key words: strongly regular graph, distance-regular graph, automorphism of graph.

Funding Agency Grant Number
Russian Foundation for Basic Research 20-51-53013


DOI: https://doi.org/10.46698/n0833-6942-7469-t

Full text: PDF file (297 kB)
References: PDF file   HTML file

UDC: 519.17
MSC: 05C25
Received: 30.03.2020

Citation: A. A. Makhnev, V. V. Bitkina, A. K. Gutnova, “Automorphisms of a distance regular graph with intersection array $\{48,35,9;1,7,40\}$”, Vladikavkaz. Mat. Zh., 22:2 (2020), 24–33

Citation in format AMSBIB
\Bibitem{MakBitGut20}
\by A.~A.~Makhnev, V.~V.~Bitkina, A.~K.~Gutnova
\paper Automorphisms of a distance regular graph with intersection array $\{48,35,9;1,7,40\}$
\jour Vladikavkaz. Mat. Zh.
\yr 2020
\vol 22
\issue 2
\pages 24--33
\mathnet{http://mi.mathnet.ru/vmj721}
\crossref{https://doi.org/10.46698/n0833-6942-7469-t}


Linking options:
  • http://mi.mathnet.ru/eng/vmj721
  • http://mi.mathnet.ru/eng/vmj/v22/i2/p24

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Владикавказский математический журнал
    Number of views:
    This page:35
    Full text:11
    References:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021